# SDR 2019F00078

- Difficulty date: October 19, 2018
- Submitted: November 6, 2018
- Operation: General aviation
- Aircraft: N458AN
- Make and model: Boeing 737-33A
- Aircraft serial: 27458
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Part number: HG1050AD09
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: L
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AT 15:35 QEF TO SLCB DUE TO LOSS OF BOTH IRUS (BOTH IRUS FAULT). CORRECTIVE ACTION: HAS BEEN CHANGED IRU #1 AND IRU #2 IAW AMM 34-28-31.
